PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 2 | 431-441
Tytuł artykułu

A $ℤ^{d}$ generalization of the Davenport-Erdős construction of normal numbers

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We extend the Davenport and Erdős construction of normal numbers to the $ℤ^{d}$ case.
Słowa kluczowe
Rocznik
Tom
Numer
2
Strony
431-441
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-08-27
poprawiono
2000-02-17
Twórcy
  • Department of Mathematics and Computer Science, Bar-Ilan University, 52900 Ramat-Gan, Israel
  • School of Mathematical Sciences, Tel Aviv University, 69978 Tel-Aviv, Israel
Bibliografia
  • [AKS] R. Adler, M. Keane and M. Smorodinsky, A construction of a normal number for the continued fraction transformation, J. Number Theory 13 (1981), 95-105.
  • [B] E. Borel, Les probabilités dénombrables et leurs applications arithmétiques, Rend. Circ. Mat. Palermo 27 (1909), 247-271.
  • [C] D. J. Champernowne, The construction of decimals normal in the scale ten, J. London Math. Soc. 8 (1933), 254-260.
  • [Ci] J. Cigler, Asymptotische Verteilung reeller Zahlen mod 1, Monatsh. Math. 64 (1960), 201-225.
  • [DE] H. Davenport and P. Erdős, Note on normal numbers, Canad. J. Math. 4 (1953), 58-63.
  • [DrTi] M. Drmota and R. Tichy, Sequences, Discrepancies and Applications, Lecture Notes in Math. 1651, Springer, 1997.
  • [KT] P. Kirschenhofer and R. F. Tichy, On uniform distribution of double sequences, Manuscripta Math. 35 (1981), 195-207.
  • [LeSm] M. B. Levin and M. Smorodinsky, On explicit construction of normal lattices, preprint.
  • [SW] M. Smorodinsky and B. Weiss, Normal sequences for Markov shifts and intrinsically ergodic subshifts, Israel J. Math. 59 (1987), 225-233.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i2p431bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.